Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having diarrhoea. Tested negative for ceiliac and colitis. Feeling dehydrated and nauseous. Any thoughts?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have some medical issues and I've been tested for ceiliac and colitis before both negative. I've had diahreha since Friday and just now it was gray. Not a huge amount but enough and all grey. Any thoughts? And I haven't eaten much today and I'm dehydrated and nauseaus
Posted Fri, 3 Aug 2012 in Digestion and Bowels
Answered by Dr. Ram Choudhary 3 hours later

Welcome to healthcare magic!
Surprised to go through the diseases you have, I think you are strong enough to handle them.
This diarrhea seems to be a sporadic episode of gastroenteritis, The motion can look grey when it is pretty loose and frequent because of the bile content which otherwise gets absorbed for most part.
Take simple OTC medicine Metronidazole 400mg thrice in a day.
and Cap Providac/Econorm twice a day
for three days.
If that does not help in three days, then you need to get a review with your physician.

I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor